| Model Number |
VICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vicm5_13.2; -7.0 diopter implantable collamer lens into the patients right eye (od) on (b)(6) 2024.The lens was reported as having excessive vault.Cause of the event was not reported.On (b)(6) 2024 the lens was replaced with a shorter length lens.This resolved the problem.
Additional Manufacturer Narrative
Corrected data: d2: mta.(b)(4).